# SDR UPS202135

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support
- Condition: Corrosion
- Location: Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION ON RT WING MID FLAP O/B FLAP CARRIAGE BEARING SUPPORT.  INSTALLED REPAIR IAW MM 27-51-13.
